Globally minimal homogeneous spaces in regular orbits of the
Doklady Akademii Nauk, Tome 314 (1990) no. 5, pp. 1065-1068
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_314_5_a9,
author = {L\^e H\^ong V\^an},
title = {Globally minimal homogeneous spaces in regular orbits of the},
journal = {Doklady Akademii Nauk},
pages = {1065--1068},
year = {1990},
volume = {314},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_314_5_a9/}
}
Lê Hông Vân. Globally minimal homogeneous spaces in regular orbits of the. Doklady Akademii Nauk, Tome 314 (1990) no. 5, pp. 1065-1068. http://geodesic.mathdoc.fr/item/DAN_1990_314_5_a9/